# SDR IPXA2017050916927

- Difficulty date: April 19, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 69,427 hours, 10,665 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Pan
- Part number: ANB75201
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT CENTERLINE GEAR DOOR PAN IS CRACKED.  REPAIRED THE PAN IAW IAW EA 011-5280-01-A6786, REV I/R, AND EO MD11-5280-64142-A.
